# SDR 1217

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 3011180
- Part serial: 24909
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK UNIT FOUND DEFECTIVE DURING CAP CHECK. BATTERY PACK UNIT REMOVED AND REPLACED PER CMM 33-51-21.
